On the analytic solutions of the nonhomogeneous Blasius problem

Research output: Contribution to journalArticlepeer-review

106 Citations (Scopus)


In this article a totally analytic solution of the nonhomogeneous Blasius problem is obtained using the homotopy analysis method (HAM). This solution converges for 0 ≤ η < ∞. Existence and nonuniqueness of solution is also discussed. An implicit relation between the velocity at the wall λ and the shear stress α = f″ (0) is obtained. The results presented here indicate that two solutions exist in the range 0 < λ < λc, for some critical value λc one solution exists for λ = λc, and no solution exists for λ > λc. An analytical value of the critical value of λ c was also obtained for the first time.

Original languageEnglish
Pages (from-to)362-371
Number of pages10
JournalJournal of Computational and Applied Mathematics
Issue number2
Publication statusPublished - Jan 15 2005


  • Analytic solution
  • Blasius problem
  • Homotopy analysis method

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'On the analytic solutions of the nonhomogeneous Blasius problem'. Together they form a unique fingerprint.

Cite this